# SDR WVER202010210011

- Difficulty date: October 21, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N547GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10272
- Aircraft time: 29,541 hours, 20,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331051
- Condition: Bent
- Location: Bs 193-202
- Part time: 29,541 hours, 20,250 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER SKIN PANEL AT FS 193.00 TO FS 202.75 IS BENT.
